# SDR GTIA2025092539092

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 24,403 hours, 10,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 859181
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,778 hours, 3,563 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (13WL) AND EPSU (12WL) FAILED THE EPSU BITE TEST-REMOVED AND REPLACED EPSU BATTERY FOR POSITION 13WL AND 12WL IAW AMM 33-51-38. OPS CHECK GOOD.
